Show simple item record

AuthorAlvarado, Jose D.dc.contributor.author
AuthorDantas, Simonedc.contributor.author
AuthorRautenbach, Dieterdc.contributor.author
Date of accession2019-04-08T05:05:00Zdc.date.accessioned
Available in OPARU since2019-04-08T05:05:00Zdc.date.available
Date of first publication2016dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordDominationdc.subject
KeywordTotal dominationdc.subject
Keywordgraphsdc.subject
Keywordgirthdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleDominating sets inducing large componentsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Optimierung und Operations Researchuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1016/j.disc.2016.05.016dc.identifier.doiExternal
Source - Title of sourceDiscrete Mathematicssource.title
Source - Place of publicationElseviersource.publisher
Source - Volume339source.volume
Source - Issue11source.issue
Source - Year2016source.year
Source - From page2715source.fromPage
Source - To page2720source.toPage
Source - ISSN0012-365Xsource.identifier.issn
Source - eISSN1872-681Xsource.identifier.eissn
FundingFAPERJuulm.funding
FundingCNPquulm.funding
FundingCAPESuulm.funding
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000380593200014uulm.identifier.wos


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record